I've been prescribed naproxen 500mg for my daily migraines! Is the side effects as bad as they say on the box? I am worried that they will make my symptoms worse? I haven't ever heard of naproxen before and after reading the possible side effects I'm worried. I get throbbing / stabbing pain in my eye and possibly might have to have a nerve block. Will these help?
Ldskinner98; Don't worry about all of the information on the box they put way too much info and scare all of us. But a lot of times there are many side effects down that did not even happen with Naprosyn but happened with one of the others in the same family. All I know is I would be a mess without them. PLEASE give it a try but one thing to help you not worry is take it with some food or Milk to avoid stomach upset which is the most common side effect. or Diarrhea but with food, you don't have those problems. Good luck and try not to worry Chuck1957
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2009 • 20 answers
Posted 1 Oct 2009 • 4 answers
Posted 7 Aug 2014 • 4 answers
Posted 9 Feb 2017 • 4 answers
Posted 21 Mar 2017 • 1 answer